Alert archive / North Dakota / Tornado Warnings in 2009
Tornado Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 18, 2009, 4:52 PM CDT for Richland County, North Dakota. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 4:52 PM CDT (21:52 UTC)
- Expired
- Jun 18, 2009, 5:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
County Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 128 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:52 PM CDT | FUNNEL CLOUD | 5 Sw Colfax, ND | 2 FUNNELS OBSERVED |
| Jun 18, 5:24 PM CDT | HAIL 2.75 | 8 N Mooreton, ND | ON COUNTY ROAD 8 AND COUNTY ROAD 1 |
| Jun 18, 5:30 PM CDT | HAIL 1.75 | 1 Ese Colfax, ND | LARGE HAIL CRACKED WINDSHIELDS AND STOPPED SOUTHBOUND TRAFFIC ON I-29 NEAR MP36 FOR A 5 TO 10 MINUTE PERIOD. |
| Jun 18, 5:30 PM CDT | HAIL 1.75 | 4 Sw Abercrombie, ND | |
| Jun 18, 5:35 PM CDT | HAIL 1.75 | 3 Wsw Galchutt, ND | ON I-29 NEAR GALCHUTT EXIT AT MP31. |
| Jun 18, 5:35 PM CDT | HAIL 1.75 | Galchutt, ND | ON I-29 AT GALCHUTT |
| Jun 18, 5:52 PM CDT | TSTM WND GST 80 | Barney, ND | NUMEROUS LARGE BRANCHES AND TREE LIMBS TORN DOWN AND SEVERAL TREES UPROOTED AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KFGF 182152 TORFGF NDC077-182245- /O.NEW.KFGF.TO.W.0004.090618T2152Z-090618T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 452 PM CDT THU JUN 18 2009 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 545 PM CDT * AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES EAST OF MCLEOD...OR 26 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 15 MPH. * THE TORNADO WILL BE ABOUT... 9 MILES NORTH OF BARNEY AT 510 PM CDT... COLFAX AT 525 PM CDT... GALCHUTT AT 535 PM CDT... 6 MILES NORTH OF DWIGHT AT 545 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 23 AND 31 AT 535 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH DAKOTA. && LAT...LON 4652 9676 4621 9667 4631 9724 4649 9724 TIME...MOT...LOC 2152Z 271DEG 17KT 4640 9711 $$ TG
2 follow-up statements
000 WWUS53 KFGF 182208 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 508 PM CDT THU JUN 18 2009 NDC077-182245- /O.CON.KFGF.TO.W.0004.000000T0000Z-090618T2245Z/ RICHLAND ND- 508 PM CDT THU JUN 18 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL RICHLAND COUNTY... AT 507 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE TORNADO WAS LOCATED 7 MILES SOUTHWEST OF COLFAX...OR 20 MILES NORTHWEST OF WAHPETON... MOVING TO THE EAST AT 20 MPH. * THE TORNADO WILL BE ABOUT... 6 MILES SOUTH OF COLFAX BY 520 PM CDT... 8 MILES NORTH OF MOORETON BY 525 PM CDT... GALCHUTT BY 530 PM CDT... DWIGHT BY 545 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 28 AND 33 AT 530 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH DAKOTA. && LAT...LON 4645 9706 4652 9676 4621 9667 4628 9706 TIME...MOT...LOC 2208Z 280DEG 18KT 4639 9698 $$ TG
000 WWUS53 KFGF 182220 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 520 PM CDT THU JUN 18 2009 NDC077-182245- /O.CON.KFGF.TO.W.0004.000000T0000Z-090618T2245Z/ RICHLAND ND- 520 PM CDT THU JUN 18 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL RICHLAND COUNTY... AT 517 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE TORNADO WAS LOCATED 5 MILES SOUTH OF COLFAX...OR 17 MILES NORTHWEST OF WAHPETON...MOVING TO THE EAST AT 15 MPH. WEATHER SPOTTERS ARE REPORTING A WALL CLOUD WITH STRONG ROTATION. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME. * THE TORNADO WILL BE ABOUT... 9 MILES NORTH OF MOORETON BY 525 PM CDT... GALCHUTT BY 535 PM CDT... 6 MILES NORTH OF DWIGHT BY 545 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 29 AND 35 AT 530 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH DAKOTA. && LAT...LON 4645 9706 4652 9676 4621 9667 4628 9706 TIME...MOT...LOC 2218Z 277DEG 15KT 4640 9691 $$ TG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:34 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 18, 2:34 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 234 PM CDT THU JUN 18 2009 .SHORT TERM... MAIN FORECAST CHALLENGE FOR TONIGHT WILL BE SEVERE WEATHER POTENTIAL. MODELS IN AGREEMENT ON THE LARGE SCALE DETAILS... BUT DIFFER IN THE SMALL SCALE QPF AMOUNT/PLACEMENT DETAILS. PREFER THE GFS QPF SCENARIO AND WILL FOLLOW IT FOR THE MOST PART. TONIGHT...VERY COMPLEX SFC PATTERN OUT THERE THIS AFTERNOON DUE TO THE VERY WEAK SFC FLOW. COMPUTER ANALYSIS SHOWS MANY DIFFERENT WEAK SFC LOWS ACROSS THE ENTIRE TRI STATE REGION. ONE OF THESE IS OVER FAR SOUTHEAST ND WHERE TEMPS ARE FINALLY RECOVERING AFTER THE CLOUDY/COOLER START. CLEAR HOLE OVER NORTHEAST SD HAS EXPANDED FURTHER NORTH AND HAS ALLOWED GOOD HEATING NOW OVER SOUTHEAST ND/WEST CENTRAL MN. ONE TSTM CELL FIRED UP NEAR KAXN...BUT NOT MUCH ELSE IN THIS AREA YET. OTHER CELLS ARE FLARING UP IN THE NORTHERN FA...AND ARE APPROACHING THE SOUTHWEST FA. MAIN VORT THAT WE WERE WATCHING THIS MORNING IS NOW MOVING INTO THE CENTRAL DAKOTAS. THIS HAS HELPED SUSTAIN THE TSTM ACTIVITY AROUND AND SOUTH OF KBIS. FOR TONIGHT...FOLLOWING THE GFS...WOULD FAVOR A CORRIDOR WITH BETTER PCPN CHANCES FROM POSSIBLY KJMS TO KTVF. TRAINING CELLS OVER THE SAME AREA WILL ALSO HAVE TO BE MONITORED. IF THE ABOVE PCPN CORRIDOR IS CORRECT...THE FAR SOUTHERN VALLEY SHOULD STAY OUT OF THE HEAVIER RAINS. OUTSIDE OF THE ABERCROMBIE ND/KENT MN AREAS...FLASH FLOOD GUIDANCE IS PRETTY HIGH. THEREFORE IT WILL TAKE TRAINING TSTMS OR VERY SLOW MOVING TSTMS TO CAUSE FLASH FLOODING. OTHERWISE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. LCL HEIGHTS ARE VERY LOW ALONG WITH VGP VALUES AROUND 0.2. FRI-SUN...LOOKS LIKE THERE COULD BE ANOTHER ROUND OF SHOWERS/TSTMS ON FRIDAY...ESPECIALLY BY AFTERNOON. ANOTHER 500MB SHORT WAVE WILL ROTATE THROUGH THE REGION AND WILL BE THE FOCUS ONCE AGAIN. HEIGHTS BEGIN TO RISE BY SAT WHICH SHOULD GIVE THE AREA A TEMPORARY BREAK FROM THE SHOWER/TSTM CHANCES. SUNDAY IS STILL A BIT UP IN THE AIR...WITH THE ECMWF SHOWING IT WET ONCE AGAIN IN SOUTHWEST FLOW. 12Z GFS IS A BIT SLOWER BRINGING BACK IN PCPN... SO DO NOT HAVE MUCH CONFIDENCE IN EITHER SOLUTION. WILL THEREFORE PLAY THE MIDDLE OF THE ROAD FOR NOW AND MATCH SURROUNDING OFFICES WITH A LOW CHANCE. .LONG TERM...MODELS REMAIN IN DECENT AGREEMENT. SW FLOW ALOFT THROUGH THE PERIOD. THIS PATTERN WOULD SUGGEST MULTIPLE CHANCES FOR THUNDER AS WAVES EJECT FROM MAIN W COAST TROUGH. TIMING OF BEST THUNDER CHANCES ALWAYS A PROBLEM THIS FAR OUT AND WILL NOT GO HIGHER THAN 30 POPS AT THIS POINT. TEMPERATURES AT OR ABOVE NORMAL GIVEN THE EXPECTED SYNOPTIC PATTERN. && .AVIATION...THUNDER CHANCES WILL BE THE MAIN CHALLENGE AND HAZARD FOR THIS PERIOD. APPEARS BEST CHANCES WILL BE FROM A JAMESTOWN TO GRAND FORKS TO BAUDETTE LINE THIS AFTERNOON AND EVENING (KGFK AND KTVF TAF SITES). THUNDER/SHOWER CHANCES STILL EXIST AT OTHER SITES...BUT PROBABILITIES TOO LOW FOR MENTION IN FORECAST. MVFR CIGS/VSBY POSSIBLE WITH ANY HEAVIER STORM. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GODON/TG
Hazardous weather outlook, Jun 18, 4:57 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 457 AM CDT THU JUN 18 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-191000- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 457 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CONTAINING HEAVY RAIN ARE POSSIBLE IN SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA TODAY AND TONIGHT. ADDITIONAL HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING ALONG THE WILD RICE RIVER AT ABERCROMBIE...THE RED RIVER AT FARGO...AND THE SOUTH BRANCH BUFFALO RIVER AT SABIN. THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON THROUGH TONIGHT...WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FRIDAY. THE PRIMARY THREATS WILL BE HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ROGERS/DK
In the hours before
Special weather statement, Jun 18, 2:31 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 231 PM CDT THU JUN 18 2009 NDZ038-039-182000- BARNES ND-CASS ND- 231 PM CDT THU JUN 18 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA AND SOUTHEASTERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA... UNTIL 300 PM CDT AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...AND WINDS UP TO 50 MPH. THE STORM WAS LOCATED 3 MILES SOUTH OF NOME...OR 22 MILES SOUTHEAST OF VALLEY CITY...MOVING TO THE EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... LUCCA AT 250 PM CDT...7 MILES SOUTHWEST OF ALICE AT 300 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4682 9754 4663 9743 4663 9786 4669 9798 TIME...MOT...LOC 1931Z 249DEG 15KT 4664 9780 TG
Local storm report, Jun 18, 2:54 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
254 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL HAMILTON 48.81N 97.45W
06/18/2009 E1.25 INCH PEMBINA ND TRAINED SPOTTER
&&
MEWENSLocal storm report, Jun 18, 3:15 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
315 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 4 E OLGA 48.80N 97.95W
06/18/2009 E1.00 INCH CAVALIER ND PUBLIC
&&
MEWENSSpecial weather statement, Jun 18, 3:43 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 343 PM CDT THU JUN 18 2009 MNZ004-182115- KITTSON MN- 343 PM CDT THU JUN 18 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KITTSON COUNTY IN NORTHWEST MINNESOTA... UNTIL 415 PM CDT AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL. THE STORM WAS LOCATED 5 MILES SOUTHWEST OF LANCASTER...OR 37 MILES NORTHEAST OF GRAFTON...MOVING TO THE NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... LANCASTER AT 405 PM CDT...8 MILES NORTHWEST OF LAKE BRONSON AT 415 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4899 9643 4860 9642 4860 9707 4899 9710 TIME...MOT...LOC 2043Z 244DEG 8KT 4881 9685 HOPKINS
Special weather statement, Jun 18, 3:56 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 356 PM CDT THU JUN 18 2009 NDZ007-182130- CAVALIER ND- 356 PM CDT THU JUN 18 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 430 PM CDT AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO HALF AN INCH. THE STORM WAS LOCATED 7 MILES NORTHEAST OF LANGDON...MOVING TO THE NORTHWEST AT 15 MPH. THE THUNDERSTORM WILL BE ABOUT... 7 MILES NORTHEAST OF LANGDON AT 405 PM CDT...MOUNT CARMEL AT 430 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4899 9798 4861 9795 4861 9852 4899 9854 TIME...MOT...LOC 2056Z 122DEG 13KT 4883 9826 HOPKINS
Special weather statement, Jun 18, 4:32 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 432 PM CDT THU JUN 18 2009 MNZ022-027-028-182200- MAHNOMEN MN-WEST BECKER MN-EAST BECKER MN- 432 PM CDT THU JUN 18 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BECKER COUNTY IN NORTHWEST MINNESOTA AND SOUTH CENTRAL MAHNOMEN COUNTY IN NORTHWEST MINNESOTA... UNTIL 500 PM CDT AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...AND WINDS UP TO 40 MPH. THE STORM WAS LOCATED NEAR WESTBURY...OR 8 MILES NORTH OF DETROIT LAKES...MOVING TO THE NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... CALLAWAY AT 440 PM CDT...RICHWOOD AT 445 PM CDT...WHITE EARTH AT 500 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4718 9591 4710 9560 4686 9579 4692 9602 TIME...MOT...LOC 2133Z 203DEG 14KT 4693 9588 TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:54 PM CDT | Special Weather Statement | FGF | Ransom | 36 min |
| Jun 18, 2:18 PM CDT | Special Weather Statement | FGF | Pembina | 57 min |
| Jun 18, 2:23 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 52 min |
| Jun 18, 2:31 PM CDT | Special Weather Statement | FGF | Ransom | 29 min |
| Jun 18, 2:55 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 65 min |
| Jun 18, 3:16 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 42 min |
| Jun 18, 3:22 PM CDT | Flash Flood Warning | FGF | Cavalier, Pembina | 18 hr |
| Jun 18, 3:23 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Ransom | 41 min |
| Jun 18, 3:56 PM CDT | Special Weather Statement | FGF | Cavalier | 34 min |
| Jun 18, 4:05 PM CDT | Flash Flood Warning | FGF | Cavalier | 17 hr |
| Jun 18, 4:19 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 56 min |
| Jun 18, 4:26 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 64 min |
| Jun 18, 4:28 PM CDT | Areal Flood Advisory | FGF | Barnes, Cass, Ransom | 5 hr |
| Jun 18, 4:46 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 59 min |
| Jun 18, 5:02 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 58 min |
| Jun 18, 5:33 PM CDT | Tornado Warning | FGF | Richland | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | FGF | Richland | 52 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | FGF | Richland | 37 min |
| Jun 18, 6:41 PM CDT | Areal Flood Advisory | FGF | Cavalier, Towner | 3 hr |
Nearby
Tornado Warnings in North Dakota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.